# SDR CA120131006

- Difficulty date: January 23, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002C10
- Engine: Ge CF348C1
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Part number: 4910315
- Condition: Failed
- Location: Mlg
- Stage of operation: DE
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) EMERGENCY DECLARED, ON SHORT FINAL ANTI-SKID INBD INOPERATIVE AND INBD FLIGHT SPOILER MESSAGES ON EICAS.  RT INBD WIRING HARNESS IAW CMM 32-61-01.  PERFORMED EXTENSION AND RETRACTION OF MLG IAW AMM 32-30-00.  PERFORMED SPOILER TEST IAW AMM 26-61-00. NO DEFECTS FOUND
